# SDR AWXA0000163

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 33,222 hours, 15,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT CABIN FLOOR SUPPORT Y1292 RT CORRODED FS 66 TO FS 69.  REPLACED AFT CABIN FLOOR SUPPORT IAW A320 SRM 53-41-14 FIG 8 PG 33.  PRIMED IAW A320 SRM 51-75-00.
